# SDR ASAA2015070312307

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,923 hours, 5,236 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O COURSE WINDOW BLANK.  ACFT GROUNDED.   FOUND MCP DC1 CB OUT AT P18-1 RESET CIRCUIT BREAKER IAW 20-60-01 AND OPS NORMAL DISPLAY.
